# SDR USAA010494

- Difficulty date: April 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL TIE ANGLE CRACKED .75 INCH AND 1 INCH, BS 360, BETWEEN S14L AND S15L.  REMOVED DAMAGED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-01, 51-40-3 AND 53-10-2.  (M)
